# SDR AALA202506105169

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 68,536 hours, 40,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 010054
- Condition: Faulted
- Location: Zone 200
- Part time: 3,426 hours, 2,142 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD L EPSU FAULTING. REPLACED FWD L EPSU IAW AMM 33-51-38. OPS TEST GOOD.
